Nose bleeds

  • 16 replies
  • 32 subscribers
  • 1463 views

Hi, is anyone else getting nose bleeds from having chemotherapy? I’ve also got very sore backs of my hands which is almost like prickly heat but trying not to scratch them is driving me mad. I was given cream/moisturiser but only lasts an hour tops. 

  • Hi, I suffered with spotting of blood in nose. I had one episode where I had nose bleed but that was when I sneezed. It's because loss of nose hair and low blood count. Nose bleed is common SE of chemo. I was advised to put bit Vaseline in nose to stop it getting sore and use Vicks sinex but not for long periods of time because I found it congested my nose. It does get better once you finish treatment though so it's a case of grinning and bearing, it's the horrible SE of chemo that knocks us but they do go. Hang on in there and I hope you don't suffer too bad through rest of treatment. 

    Sorry I didn't suffer with sore hands but maybe someone else will come along and offer advice on that one. X

  • Thanks for that,just it’s been going on for 3 weeks ,only on treatment 6 so 18 to go xx

  • Aww hope it gets better for you. I used to count down to when my treatment ended. We get through it even though it's tough with so many effects to contend with. Big hugs and good luck xx

  • Tough as it looks s it needs to be done. Thank you  for your kind thoughts and hugs xx

  • Hi, just had a thought and remembered that some of members have recommended using a cream called Udderly Smooth it's highly recommended for chapped, sore and peeling skin from the effects of chemo, maybe it could help your skin. It's bit pricey but maybe worth a go. Just Google it have a look Xx

  • Thank you I’ll have a look. The unit have given me a pot of cream which has helped a lot. Couldn’t have my chemotherapy today as my bloods are showing I’m anaemic and my toes have started hurting so having a weeks rest. Xx

  • Aww that's good you got some cream to help but not good that your toes are hurting. Is that peripheral neuropathy because I suffered with that and still feeling effects now nearly 4 months on but everybody's different in recovery time. Hope it gets better. Xx

  • Hi. Everything’s taking hold at once. As I said hopefully having a break will help. I’ve heard many say they’ve suffered from these side affects. Hope your coping with it all. Onwards and upwards xx

  • Hi I had quite a few nose bleeds with my chemo …I remember one lasted 30 mins just couldn’t get it to stop. I also got a rash on my hands and tried the Udderly cream but then needed a steroid which helped really well. I’ve just read your story. You’ve been through the mill I’m so sorry you now have breast cancer. I was diagnosed last August at age 64. I finished chemo in Jan and had a mastectomy end Feb. Good luck with your treatment xxx

  • Hi thank you for your thoughts. I’ll finish just before Christmas then surgery then radiotherapy. Not sure yet what the surgery will be as yet guess it depends how the tumour reacts to the chemo   Seems a lot get these and various reactions to the chemo.  Not pleasant but must be done as we all know. Hope your recovery has gone well. Look after yourself and thanks again xx